New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

derek22
Regular Member


Date Joined Aug 2005
Total Posts : 23
   Posted 8/28/2005 3:26 AM (GMT -7)   
hi all i'm new to diabeties but since i have become one i do nothing but sweat when i'm working has anyone else got these problems my doctor seems to think its related to diabeties
 
ps.. i just dont mean normal sweat i really mean like a bucket of water was thrown over you its very embarrising when working confused

devine007
Regular Member


Date Joined Feb 2005
Total Posts : 76
   Posted 8/28/2005 7:48 AM (GMT -7)   
How are your sugars when you're sweating? I sweat ALOT when my sugar is low and quite a bit when it is high too. I can always tell if i have had a low through the night because i wake up and am totally soaked, blankets, pillow and everything. Also if i am high i get really hot and sweat a lot more. Hope this helps. Robyn

derek22
Regular Member


Date Joined Aug 2005
Total Posts : 23
   Posted 8/28/2005 7:52 AM (GMT -7)   
this is the thing when sugar levels are normal i sweat like mad but i know if i'mm taking a low its not as sweaty and i get shakey this just happens when i go to do some thing even just something simple like screwing a screw into a shelf

bigack
New Member


Date Joined Aug 2005
Total Posts : 8
   Posted 8/29/2005 7:15 AM (GMT -7)   
Hi, I sweat a lot also, and feel shaky at the same time. Was just cleaning in the kitchen and broke into a sweat, get hot flashy at same time, check bs and it was 154. Gets embarassing, doesn't it!

derek22
Regular Member


Date Joined Aug 2005
Total Posts : 23
   Posted 8/29/2005 9:15 AM (GMT -7)   
yes m8 it does but i'm really sweating even when bs is normal

Lizanne
Regular Member


Date Joined Aug 2005
Total Posts : 20
   Posted 8/29/2005 10:56 AM (GMT -7)   
Just a thought. How long ago were you newly diagnosed? Are you on insulin. When I ran the courses for diabetes nurse specialists they noted that this happened in some new diabetics, especially (but not always) those on insulin. They beleived it was due to stress. They were already stressed due to the diagnosis and learning to deal with the diabetes. Any extra stress, physical or psychological would raise their adrenaline levels to a point it caused sweating. This is exactly what happens with a hypo, so it can cause confusion.

derek22
Regular Member


Date Joined Aug 2005
Total Posts : 23
   Posted 8/30/2005 3:07 PM (GMT -7)   
i'm on insulin novomix 30 and i was diagnosed in jan 2005

Lizanne
Regular Member


Date Joined Aug 2005
Total Posts : 20
   Posted 8/31/2005 2:46 PM (GMT -7)   
Only you know if you feel stressed due to dealing with the many aspects of diabetes, it can be overwhelming at times. I like everybody else get stressed sometimes even after 46 years of being on insulin (and especially faced with a bar of chocolate).

Some people exhibit allergic reactions to some of the constituents of insulin. This can be localised itching and redness at the sight of the injection but for others it can be systemic i.e. have symptoms that effect all of the body.

I am presuming you are US based if you are not please tell me. Novonordisk have web sites in most countries and the one for the US is

http://www.novonordisk-us.com

You can click on "contact us" at the top right hand corner of the page. Scroll to the bottom of the contact page and you can send in questions to them. They should be able to inform you whether the insulin is causing the sweating.

The other possibility is that you lived with high blood sugars for a long time before diagnosis. At the moment your body could be experiencing symptoms of hypos when your blood sugar is close to the upper limits of "normal". The body does adjust eventually but it takes time to reset its interpretation of what is a "normal" blood sugar for you. Try to test your blood sugar each time the sweating starts and see if it is related to a particular range of blood sugar.

Sorry I can't give you exact answers but these are 3 reasons for your sweating that you certainly should consider.

Warren
Veteran Member


Date Joined Oct 2005
Total Posts : 534
   Posted 11/1/2005 12:13 PM (GMT -7)   

Hi,

Well, earlier this year when my oral meds just stopped working, my Doctor put me on Lantus.  I want to tell you that, that was the onset of my sweating just as you described.  I suffered extensively from night sweats and would soak the bed and in the morning after my Lantus shot, I couldn't get enough air conditioning.  Up until I started the insulin, I'd never had a problem. 

BUT, (there's always a but) the longer I was on Insulin, the more the sweating subsided.  Now Im on Byetta and I haven't had a sweating episode since, but yes, I had exactly the symptoms you described!!!

scool   Warren

Steve K
New Member


Date Joined Oct 2005
Total Posts : 18
   Posted 11/1/2005 2:06 PM (GMT -7)   
The first six months I was diabetic(type one) I would soak my beadsheets(with sweat,thank you) when I sleep. This eventually stopped. I think it was my body adjusting to being diabetic.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:13 PM (GMT -7)
There are a total of 2,735,036 posts in 301,268 threads.
View Active Threads


Who's Online
This forum has 151368 registered members. Please welcome our newest member, Martinese.
375 Guest(s), 15 Registered Member(s) are currently online.  Details
Lymepilot, THE HAPPY TURTLE, mikeb2308, Sarebear89, Girlie, mpost, yancync, LG13, Huddie, gfields, ChickenArise, Blu's Mama, HeyNoodles, Mister Mike, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer